Couldn't find what you looking for?

TRY OUR SEARCH!

I have ADD and was prescribed Adderall about 3 months ago. The first month I was on 10mg 2X day. I was doing great! Totally together and organized. Then the 2nd month and 3rd month I was increased to 15mg 2 X day and I noticed that I don't have as much energy as I had before and I was losing weight by not eating as much. Now I haven't lost any weight in the past 2 weeks for so and I am more tired than I was the first month. (I take the generic Adderall) Have I built up tolerance and need to increase my dose or should I go back down to the 10mg 2X day? I'm not taking it to lose weight, but I really needed to as I am pretty overweight. I have lost 20 lbs since starting Adderall. My appetite was pretty much gone the first month and it has slowly been coming back the past month or so. I have been trying to eat healthy portions. I don't exercise, but I consider my job to be exercise I clean houses for a living and I have to work at a fast steady pace for a good 5 hours or so a day. So what do you think increase or decrease dosage? Also I usually during the week only eat 1000 cal or less have I hit like a plateau or something? I still need to lose about 30 lbs or more to be at a healthy range. The fact that a stimulant drug makes me tired more than it used to is really weird to me. Should I skip my meds for a couple of days will that jumpstart my meds again so they work like they used to?

Loading...

Hi:
If the Adderall was prescribed for the ADD, then that should be the focus. If the 10mg was working well for you, why did the doctor increase the dosage. Perhaps he wanted to start you off with it and gradually get you to the recommended dosage for your size/weight. However, I hope that by now you have shared your opinion with him. Only you can tell him what the effects are and this is the info that he would use to find a correct dosage. Decreasing it won't hurt, unless by now you've found that the increased dosage is now working. However, you should share your decision with your doctor. Please let me know how you are doing since your post.
Reply

Loading...